# SDR MEX2003007

- Difficulty date: January 17, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N946AS
- Make and model: Doug MD 83
- Aircraft serial: 49658
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AS66411LS666
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

FLT 945 - MTY-MEX - AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCES OF LEFT ENGINE HYDRAULIC PUMP OUT OF SERVICE WITH ZERO PRESSURE INDICATION.  LEFT ENGINE HYDRAULIC PUMP WAS REPLACED IAW MM 29-10-05, ALL CORRECT.  (M)
